# SDR COMA0160870

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,247 hours, 15,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 601R10045
- Part serial: 7062
- Condition: Faulty
- Location: Wing
- Part time: 15,247 hours, 15,080 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAW INDICATION WERE NOTED BY EDDY CURRENT METHOD AT LOWER WING SURFACE ACCESS OPENINGS AT 640 EB W/S 116.366, 640 CB W.S. 76.161 AND 640 EB W.S. 116.366, 540 AB W.S. 56.68.BLENDED DAMAGE AT 4 ACCESS PANEL CUT OUTS I/A/W 601R-57-21-030.
